# SDR ASAA0110319

- Difficulty date: June 7, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 90052
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, TRACK LIGHTING BATTERY PACK AT SEAT PALLET 5-1 WAS DETERMINED TO BE DISCHARGED.  REPLACED BATTERY PACK WITH SERVICEABLE PACK.  ASSOCIATED LIGHTS THEN OPERATED NORMALLY.  (M)
